MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; FILTER, BACTERIAL, BREATHING-CIRCUIT

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; FILTER, BACTERIAL, BREATHING-CIRCUIT
Model Number 450952-NL
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was in use with patient and leakage was noted.No adverse effects to patient reported.
 
Additional Manufacturer Narrative
Other, other text: investigation completed on a smiths breathing|portex general anesthesia circuits.Pictures were received and observe that that a sample p/n 450952-nl, l/n 3918232, the sample was received in used conditions without their original packaging.Sample had pinhole.During functional testing the device did not pass the circuit test leak.Complaint confirmed.Capa 000415 was opened on 22/dec/2017, in order to determine the root cause and implement proper corrective actions for leaking.By the time this report has been completed 10/nov/2020 capa 000415 status is in implementation phase.Corrective actions will be addressed on capa 000415.
 
Event or Problem Description
Investigation completed and summarized in h 10.

Brand Name
PORTEX
Common Device Name
FILTER, BACTERIAL, BREATHING-CIRCUIT
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
MDR Report Key10755147
Report Number3012307300-2020-10768
Device Sequence Number4282972
Product Code CAI
UDI-Device Identifier15019315075834
UDI-Public15019315075834
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002506
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/04/2022
Device Model Number450952-NL
Device Catalogue Number450952-NL
Device Lot Number3918232
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1